Stable Grothendieck polynomials and K-theoretic factor sequences
By Anders Skovsted Buch, Andrew Kresch, Mark Shimozono, Harry Tamvakis, Alexander Yong. 2005
82 citations recorded by the source corpus.
We formulate a nonrecursive combinatorial rule for the expansion of the stable Grothendieck polynomials of Fomin and Kirillov (Proc Formal Power Series Alg Comb, 1994) in the basis of stable Grothendieck polynomials for partitions. This gives a common generalization, as well as new proofs of the rule of Fomin and Greene (Discret Math 193:565–596, 1998) for the expansion of the stable Schubert polynomials into Schur polynomials, and the K-theoretic Grassmannian Littlewood–Richardson rule of Buch (Acta Math 189(1):37–78, 2002). The proof is based on a generalization of the Robinson–Schensted and Edelman–Greene insertion algorithms. Our results are applied to prove a number of new formulas and properties for K-theoretic quiver polynomials, and the Grothendieck polynomials of Lascoux and Schützenberger (C R Acad Sci Paris Ser I Math 294(13):447–450, 1982). In particular, we provide the first K-theoretic analogue of the factor sequence formula of Buch and Fulton (Invent Math 135(3):665–687, 1999) for the cohomological quiver polynomials.
Subfields: Algebra and Number Theory, Discrete Mathematics and Combinatorics, Geometry and Topology
View Paper: https://www.semanticscholar.org/paper/cb2871f1b59ba35302a97fd2c8c5f6c747e2aeca
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Algebra and Number Theory
- Matthew J. Samuel
- Anders Skovsted Buch
- Hugh Thomas
- Alexander Yong
- I. Reiten
- Lingyan Guo
- B. Keller
- Osamu Iyama
In Discrete Mathematics and Combinatorics
- Matthew J. Samuel
- Alexander Yong
- Hugh Thomas
- Anders Skovsted Buch
- N. Perrin
- P. Chaput
- I. Reiten
- Lingyan Guo
In Geometry and Topology
- Alexander Yong
- Hugh Thomas
- Matthew J. Samuel
- Anders Skovsted Buch
- I. Reiten
- Osamu Iyama
- B. Keller
- Lingyan Guo
Citations in the corpus
- K-theory of minuscule varieties (2013, methodology): “It was proved in [5] that the coefficient of Oν in the expansion of Gw is equal to (−1) |ν|−l(w) times the number of increasing tableaux T of shape ν for which the Hecke permutation w(T ) is equal to w.”
- A jeu de taquin theory for increasing tableaux, with applications to K-theoretic Schubert calculus (2007, methodology): “In particular, as a nonalgebraic geometric application, in forthcoming work [ThYo07+], we relate the ideas in this paper to [ BuKrShTaYo06 ] and the study of longest strictly increasing subsequences in random words.”